# SDR C2XA01TY217

- Difficulty date: December 30, 2001
- Submitted: December 30, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 3,057 hours, 2,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION TWO RIVETS WERE FOUND CORRODED UNDERNEATH THE SERVICE DOOR THRESHOLD.  MAINTENANCE REMOVED AND REPLACED THE TWO RIVETS.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF C-CHECK INSPECTION.
